# SDR QXEA200500064

- Difficulty date: January 10, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 7,243 hours, 7,786 cycles
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Malfunctioned
- Location: Leak Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION ILLUMINATED ON TAKEOFF ROTATION. NR 1 BLEED SELECTED AFT PER CHECKLIST. LIGHT WENT OUT WHEN NR 1 BLEED SELECTED OFF. THERE WAS AN UNUSUALLY HOT SMELL/ODOR NOTED TOWARD LATER PORTION OF TAKEOFF ROLL. MAINTENANCE REPLACED NACELLE DUCT LEAK OVERTEMP SWITCH. GROUND RAN NR 1 ENGINE, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
